Radio number for strong product P2Pn

Downloads

DOI:

https://doi.org/10.26637/mjm102/004

Abstract

A radio labeling of a graph G is a function f from the vertex set V(G) to the set of non-negative integers such that |f(u)f(v)|diam(G)+1dG(u,v), where diam(G) and dG(u,v) are diameter and distance between u and v in graph G respectively. The radio number rn(G) of G is the smallest number k such that G has radio labeling with max. We investigate radio number for strong product of P_2 and P_n.

Keywords:

Interference, channel assignment, radio labeling, radio number, strong product

Mathematics Subject Classification:

05C15, 05C78
  • S. K. Vaidya Department of Mathematics, Saurashtra University, Rajkot-360 005, Gujarat, India.
  • D. D. Bantva Department of Mathematics, L. E. College, Morvi-363 642, Gujarat, India.
  • Pages: 29-36
  • Date Published: 01-04-2013
  • Vol. 1 No. 02 (2013): Malaya Journal of Matematik (MJM)

G. J. Chang and D. Kuo, The L(2,1)-labeling problem on graphs, SIAM J. Discrete Math., 9(2)(1996), 309-316. DOI: https://doi.org/10.1137/S0895480193245339

G. Chartrand, D. Erwin, F. Harary and P. Zhang, Radio labeling of graphs, Bull. Inst. Combin. Appl.,33(2001), 77-85.

J. P. Georges and D. W. Mauro, Labeling trees with a condition at distsnce two, Discrete Math., 269(2003), 127-148. DOI: https://doi.org/10.1016/S0012-365X(02)00750-1

J. R. Griggs and R. K. Yeh, Labeling graphs with condition at distance 2, SIAM J. Discrete Math.,5(4)(1992), 586-595. DOI: https://doi.org/10.1137/0405048

W. K. Hale, Frequency assignment: Theory and applications, Proc. IEEE, 68(12)(1980), 1497-1514. DOI: https://doi.org/10.1109/PROC.1980.11899

D. Liu, Radio number for trees, Discrete Mathematics, 308(2008), 1153-1164. DOI: https://doi.org/10.1016/j.disc.2007.03.066

D. Liu, M. Xie, Radio number of square cycles, Congr.Numer., 169(2004), 105-125.

D. Liu, M. Xie, Radio number of square paths, Ars Combin., 90(2009), 307-319.

D. Liu and X. Zhu, Multilevel distance labelings for paths and cycles, SIAM J. Discrete Math., 19(3)(2005), 610-621. DOI: https://doi.org/10.1137/S0895480102417768

F. S. Roberts, T-coloring of graphs: recent results and open problems, Discrete Math., 93(1991), 229-245. DOI: https://doi.org/10.1016/0012-365X(91)90258-4

D. Sakai, Labeling Chordal Graphs: Distance Two Condition, SIAM J. Discrete Math., 7(1)(1994), 133-140. DOI: https://doi.org/10.1137/S0895480191223178

S. K. Vaidya and D. D. Bantva, Labeling cacti with a condition at distance two, Le Matematiche, 66(2011), 29-36.

S. K. Vaidya, P. L. Vihol, N. A. Dani and D. D. Bantva, L(2,1)-labeling in the context of some graph operations, Journal of Mathematics Research, 2(3)(2010), 109-119. DOI: https://doi.org/10.5539/jmr.v2n3p109

S. K. Vaidya and P. L. Vihol, Radio labeling for some cycle related graphs, International Journal of Mathematics and Soft Computing, 2(2)(2012), 11-24. DOI: https://doi.org/10.26708/IJMSC.2012.2.2.03

W. Wang, The L(2,1)-labeling of trees, Discrete Applied Math., 154(2006), 598-603. DOI: https://doi.org/10.1016/j.dam.2005.09.007

D. B. West, Introduction to Graph Theory, Prentice -Hall of India, 2001.

R. K. Yeh, A survey on labeling graphs with a condition at distance two, Discrete Math., 306(2006), 1217-1231. DOI: https://doi.org/10.1016/j.disc.2005.11.029

R. K. Yeh, Labeling Graphs with a Condition at Distance Two, Ph.D.Thesis, Dept.of Math., University of South Carolina, Columbia, SC, 1990.

  • NA

Metrics

PDF views
61
Jul 2013Jan 2014Jul 2014Jan 2015Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20266.0
|
Crossref
1

Published

01-04-2013

How to Cite

S. K. Vaidya, and D. D. Bantva. “Radio Number for Strong Product P_2 \otimes P_n”. Malaya Journal of Matematik, vol. 1, no. 02, Apr. 2013, pp. 29-36, doi:10.26637/mjm102/004.